Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Isotopisms of semigroups of functions


Author: Kenneth D. Magill
Journal: Trans. Amer. Math. Soc. 148 (1970), 121-128
MSC: Primary 20.93
DOI: https://doi.org/10.1090/S0002-9947-1970-0255711-3
MathSciNet review: 0255711
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.93

Retrieve articles in all journals with MSC: 20.93


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0255711-3
Article copyright: © Copyright 1970 American Mathematical Society